# SDR C2XA01TY055

- Difficulty date: March 21, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009408
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND AILERON TO PCA ATTACH FITTING WAS FOUND GOUGED AND CHAFED.  MAINTENANCE REMOVED AND REPLACED THE ATTACH FITTING IAW EMB GST-0903/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
